# SDR CALA2014081101106

- Difficulty date: August 9, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N78285
- Make and model: Boeing 737824
- Aircraft serial: 33452
- Aircraft time: 34,576 hours, 11,744 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A5350
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FASTENER HOLES AT BS 727B LBL 45.50 EXHIBIT CRACKS USING HFEC IAW NDTM PART 06 51-00-00 PROCEDURE.  TWO EACH OTBD FASTENER HOLES CRACKED & ONE EACH INBD AFT FASTENER HOLE WITHOUT EDGE MARGIN 0.365 INCHES.  ACCOMPLISHED REPAIR AT CABIN SEAT TRACK FLOORBEAM UPPER CHORD OTBD FLANGE, CRACKED HOLES, INBD FLANGE, SHORTED HOLES, STATION 727B LBL 45.50 IAW ECRA.
